# SDR UIEA2019070704691

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,624 hours, 17,249 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER LEFT BOOS PUMP INOP ( TRANSFER TO MDDR # 114305 IAW DDG 28-22-02A  CATC DUE DATE 16-JULY-2019  LP 1090219 -M4 RESET /B LEFT CENTER BOOST PUMP  OPS CHECK OK IAW AMM 28-22-05  )
